# SDR 98ZZZX1381

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Com-Jet, LLC., repair station DM4R133M
- Make and model: Doug DC-8-63
- System (JASC): 3251 · Steering Unit
- Part: End Barrel
- Part number: 3766640502
- Condition: Cracked
- Location: Steering Cyl
- Component: 37666395508
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

END BARREL (CAP) HAS TWO LARGE CRACKS (APPROXIMATELY 1.50 INCH LONG) PER INDICATOR TO THREADS.  CRACKS ARE 180 DEGREES FROM EACH OTHER.  END BARREL WAS MANUFACTURED BY AV-MAT FAA-PMA PART.
